MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 stopper was defective / damage / deformed the following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Case is manually created since the manual entry needed based on the daily intake report 29 nov 2023 (error tracking tab) (email was forwarded to aei on 28 nov 2023 but aei failed to create the case) the stopper sticks halfway through administering meds; was injecting patients when issue occurred; between 3-5 affected; both female and male; no adverse affects.Failure to deliver.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Review of the dhr showed that the silicone content results are within specification with no abnormality observed.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
Material#: 305787 batch#: 2087550 it was reported by customer that case is manually created since the manual entry needed based on the daily intake report 29nov2023 (error tracking tab) (email was forwarded to aei on 28nov2023 but aei failed to create the case) verbatim: rcc received a complaint via email.Email(s) attached.Case is manually created since the manual entry needed based on the daily intake report 29nov2023 (error tracking tab) (email was forwarded to aei on 28nov2023 but aei failed to create the case) hsi control number: 118482 hsi description: eclipse syringe w/needle 3cc hsi item number: us_9872945 hsi manufacturer part number: 305787 hsi lot or serial number: (b)(6).The stopper sticks halfway through administering meds; was injecting patients when issue occurred; between 3-5 affected; both female and male; no adverse affects.Failure to deliver.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18536844
Report Number2243072-2024-00033
Device Sequence Number6545222
Product Code FMI
UDI-Device Identifier30382903057871
UDI-Public(01)30382903057871
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305787
Device Lot Number2087550
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown